# SDR SIMA20130503011

- Difficulty date: May 3, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 23,858 hours, 20,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSP, FOUND THE TERMINAL FOR EMERGENCY LIGHT STRIP AT FLOOR PANEL 241DF MISSING.  THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED THE TERMINAL FOR EMERGENCY LIGHT STRIP AT FLOOR PANEL 241DF IAW MM 20-21-00.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
